MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO PLUG MEDIUM DEVICE AND MESH; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO PLUG MEDIUM DEVICE AND MESH; MESH, SURGICAL, POLYMERIC
Catalog Number UPPM6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 8/8/2024.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported by an attorney that the patient underwent recurrent left inguinal hernia repair surgery on (b)(6) 2013 and mesh was implanted.It was reported that the patient underwent mesh repair on (b)(6) 2015 and mesh was implanted.Other procedure was captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
Date sent to the fda: 8/15/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ULTRAPRO PLUG MEDIUM DEVICE AND MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key19944220
Report Number2210968-2024-08234
Device Sequence Number20665645
Product Code FTL
UDI-Device Identifier10705031132597
UDI-Public(01)10705031132597(17)141231(10)GA8KJZAO
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K070224
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2014
Device Catalogue NumberUPPM6
Device Lot NumberGA8KJZAO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale
Patient RaceWhite